EconPapers    
Economics at your fingertips  
 

A Numerical Method for a Singularly Perturbed Three‐Point Boundary Value Problem

Musa Çakır and Gabil M. Amiraliyev

Journal of Applied Mathematics, 2010, vol. 2010, issue 1

Abstract: The purpose of this paper is to present a uniform finite difference method for numerical solution of nonlinear singularly perturbed convection‐diffusion problem with nonlocal and third type boundary conditions. The numerical method is constructed on piecewise uniform Shishkin type mesh. The method is shown to be convergent, uniformly in the diffusion parameter ε, of first order in the discrete maximum norm. Some numerical experiments illustrate in practice the result of convergence proved theoretically.

Date: 2010
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2010/495184

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2010:y:2010:i:1:n:495184

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2010:y:2010:i:1:n:495184